<< Previous Issue Kyungpook Mathematical Journal (Vol. 51, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 241—352
 Original Articles 
Coefficient Inequalities for Certain Subclasses of Analytic Functions Defined by Using a General Derivative Operator
Serap Bulut
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 241—250
Certain Class of Multidimensional Convolution Integral Equa- tions Involving a Generalized Polynomial Set
Jamal Mohammed Shenan, Tariq Omar Salim
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 251—260
On Seifert Matrices of Symmetric Links
Yongju Bae, In Sook Lee
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 261—281
On a Class of Semicommutative Rings
Tahire Özen, Nazim Agayev, Abdullah Harmanci
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 283—291
Path-Connectivity of Two-Interval MSF Wavelets
Divya Singh
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 293—300
On *-bimultipliers, Generalized *-biderivations and Related Mappings
Shakir Ali, Mohammad Salahuddin Khan
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 301—309
Some Properties of the Closure Operator of a Pi-space
Hua Mao1 , Sanyang Liu2
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 311—322
($\tilde{g}$, $s$)-Continuous Functions between Topological Spaces
O. Ravi1, S. Chandrasekar2, S. Ganesan3
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 323—338
Kaplansky-type Theorems, II
Gyu Whan Chang1 , Hwankoo Kim2
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 339—344
On Paranormed Type Fuzzy Real Valued Class of Sequences $_{2}\ell^{F}(p)$
Mausumi Sen, Santanu Roy
Kyungpook Mathematical Journal 2011 Vol. 51, No. 3, 345—352

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd